# SDR AALA201909229006

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 33,109 hours, 13,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND ECS BAY DOOR LANDING LOWER SUPPORT BEAM WORN THRU AT BS 545 AND RBL 40.875. REPAIRED SUPPORT BEAM PER SRM 57-10-13-2R-3.
